# SDR USAA04337

- Difficulty date: June 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PROBLEM WITH PREVIOUS REPAIR AT BS 470, STRINGER 8L TO 9L.  REPAIRED PER SRM 53-00-01 FIGURE 201.  (M)
